Back to all discussions

Experiences with Candesartan for Migraine?

I've been on candesartan for a week and a half and the nausea and dizziness that I've been having has gotten a lot worse.

I'm just wondering if anyone else has experienced the same?

  1. Hi ,

    How frustrating! Potential side effects of new medications can be difficult to deal with. Dizziness is a common side effect of this medication, but may lessen as you adjust to it.

    If this continues and/or is difficult to deal with, you may want to get in touch with your doctor to see about a dose adjustment and taking it slower.

    Will you keep me posted on how you are doing?
    Nancy Harris Bonk, Patient Advocate/Moderator

    1. I be nausea to my stomach

  2. Thank you. I'm only on the starting dose. My doctor thought it was maybe labrynthitis but I'm not convinced. It just felt like a worsening of some of my migraine symptoms. This is the 5th preventative tablet I've tried over the last 5 months for daily migraines and what I think may be cluster headaches. I have a neurology appointment in a couple of weeks so I'm hoping I'll get some more answers then!

    1. Hi, . I'm not sure if you're aware, but we have a lot of information on the site about cluster headaches. I pulled a few articles from the archives that give a good overview if you're interested in learning more:

      https://migraine.com/headache-types/cluster-headaches

      https://migraine.com/living-migraine/cluster-headache-difference

      https://migraine.com/living-migraine/bob-wold-cluster-interview

      Hopefully those are helpful! If you have any questions, just ask. It's what we're here for. Take care! -Melissa, migraine.com team

  3. I found I had really bad mouth ulcers with Candersatan, have tried 3 times, going to try another BP med as need one of those anyway and if they help migraines that’s a bonus!

    or create an account to reply.